S. Pénisson, Continuous-time multitype branching processes conditioned on very late extinction, ESAIM: Probability and Statistics, vol.15, 2010.
DOI : 10.1051/ps/2010011

C. Jacob and S. Pénisson, A general branching process with age, memory and population dependence, 2010.

S. Pénisson, Estimation of the infection parameter in the different phases of an epidemic modeled by a branching process, 2010.

S. Pénisson and C. Jacob, BSE epidemic in Great-Britain: prediction of the disease spread and study of the very late extinction case scenario, based on a stochastic branching model, 2010.

S. Asmkei78-]-asmussen and N. Keiding, Martingale central limit theorems and asymptotic estimation theory for multitype branching processes, Advances in Applied Probability, vol.20, issue.01, pp.109-129, 1978.
DOI : 10.1017/S0004972700047018

K. B. Ath68-]-athreya, Some Results on Multitype Continuous Time Markov Branching Processes, The Annals of Mathematical Statistics, vol.39, issue.2, pp.347-357, 1968.
DOI : 10.1214/aoms/1177698395

K. B. Athkar71-]-athreya and S. Karlin, On Branching Processes with Random Environments: I: Extinction Probabilities, The Annals of Mathematical Statistics, vol.42, issue.5, pp.1499-1520, 1971.
DOI : 10.1214/aoms/1177693150

K. B. Athney72-]-athreya and P. E. Ney, Branching processes, 1972.
DOI : 10.1007/978-3-642-65371-1

K. B. Athney73-]-athreya and P. E. Ney, Limit theorems for the means of branching random walks. Transactions of the Sixth Prague Conference on Information Theory, Statistical Decision Functions, Random Processes. 63?72. Academia, Prague On theoretical models for competitive and predatory biological systems, Biometrika, vol.44, pp.27-42, 1957.

M. S. Bartlett, Stochastic Population Models, 1960.

N. Becker, Estimation for Discrete Time Branching Processes with Application to Epidemics, Biometrics, vol.33, issue.3, pp.515-522, 1977.
DOI : 10.2307/2529366

P. Billingsley, Statistical inference for Markov processes, Continuous branching processes and spectral positivity. Stochastic Process, pp.17-242, 1961.

J. R. Blum, D. L. Hanson, and J. I. Rosenblatt, On the central limit theorem for the sum of a random number of independent random variables, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.9, issue.4, pp.389-393, 1963.
DOI : 10.1007/BF00533414

J. Bradbury, Maternal transmission of BSE demonstrated in cattle, Lancet, vol.9024, p.393, 1996.

P. Cattiaux, P. Collet, A. Lambert, S. Martínez, S. Méléard et al., Quasi-stationary distributions and diffusion models in population dynamics, The Annals of Probability, vol.37, issue.5, pp.1926-1969, 2009.
DOI : 10.1214/09-AOP451

URL : https://hal.archives-ouvertes.fr/hal-00666794

N. Champagnat and S. Roelly, Limit theorems for conditioned multitype Dawson-Watanabe processes and Feller diffusions, Electronic Journal of Probability, vol.13, issue.0, pp.777-810, 2008.
DOI : 10.1214/EJP.v13-504

URL : https://hal.archives-ouvertes.fr/inria-00164758

H. Conner, A note on limit theorems for Markov branching processes, Proc. Amer, pp.76-86, 1967.
DOI : 10.1090/S0002-9939-1967-0203819-6

. Crumod68, K. S. Crump, and C. J. Mode, A general age-dependent branching process, I and II, BIBLIOGRAPHY J. Math. Anal. Appl, vol.24, pp.494-508, 1968.

S. Daljof08-]-dallaporta and A. Joffe, The Q-process in a multitype branching process, Int. J. Pure Appl. Math, vol.42, pp.235-240, 2008.

J. P. Dion72-]-dion, Estimation des probabilités initiales et de la moyenne d'un processus de Galton-Watson, Thèse de doctorat, 1972.

J. P. Dioya97-]-dion and N. M. Yanev, Limit theorems and estimation theory for branching processes with an increasing random number of ancestors, Journal of Applied Probability, vol.9, issue.02, pp.309-327, 1997.
DOI : 10.1090/conm/080/999018

C. A. Donnelly, N. M. Ferguson, A. C. Ghani, M. E. Woolhouse, C. J. Watt et al., The epidemiology of BSE in cattle herds in Great Britain. I. Epidemiological processes, demography of cattle and approaches to control by culling, Philosophical Transactions of the Royal Society B: Biological Sciences, vol.352, issue.1355, pp.781-804, 1997.
DOI : 10.1098/rstb.1997.0062

T. Dulega02-]-duquesne, L. Gall, and J. F. , Random trees, Lévy processes and spatial branching processes, Astérisque, p.281, 2002.

. Ev93 and S. N. Evans, Two representations of a conditioned superprocess, In Proceedings of the Royal Society of Edinburgh, Section A, vol.123, pp.959-971, 1993.

. Evper90, S. N. Evans, and E. Perkins, Measure-valued Markov branching processes conditioned on non-extinction, Israel J. Math, vol.71, pp.329-337, 1990.

. Ethkur86, S. N. Ethier, and T. Kurtz, Markov processes: characterization and convergence, 1986.

W. Fel51-]-feller, DIFFUSION PROCESSES IN GENETICS, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, pp.227-246, 1950.
DOI : 10.1007/978-3-319-16856-2_8

. Fer95, P. A. Ferrari, H. Kesten, S. Martinez, and P. Picco, Existence of quasi-stationary distributions. A renewal dynamical approach, Ann. Probab, vol.23, pp.501-521, 1995.

K. Flepre74-]-fleischmann and U. Prehn, Ein Grenzwertsatz f??r subkritische Verzweigungsprozesse mit endlich vielen Typen von Teilchen, Mathematische Nachrichten, vol.64, issue.1, pp.357-362, 1974.
DOI : 10.1002/mana.19740640123

K. Fleisieg77-]-fleischmann and R. Siegmund-schultze, The Structure of Reduced Critical GALTON-WATSON Processes, Mathematische Nachrichten, vol.64, issue.1, pp.233-241, 1977.
DOI : 10.1002/mana.19770790121

. Gal1873 and F. Galton, Problem 4001, Educational Times, vol.1, p.17, 1873.

H. O. Georgii and E. Baake, Supercritical multitype branching processes: the ancestral types of typical individuals, Advances in Applied Probability, vol.28, issue.04, pp.1090-1110, 2003.
DOI : 10.1006/jtbi.2000.2032

L. R. Ginzburg, L. B. Slobodkin, K. Johnson, and A. G. Bindman, Quasiextinction Probabilities as a Measure of Impact on Population Growth, Risk Analysis, vol.71, issue.3, pp.171-181, 1982.
DOI : 10.1016/0025-5564(79)90039-7

B. Gosselin and F. , Aysmptotic Behavior of Absorbing Markov Chains Conditional on Nonabsorption for Applications in Conservation Biology, The Annals of Applied Probability, vol.11, issue.1, pp.261-284, 2001.
DOI : 10.1214/aoap/998926993

P. Guttorp, Three papers on the history of branching processes, Int. Stat. Rev, vol.63, pp.234-345, 1995.

P. Hac05-]-haccou, P. Jagers, and V. A. Vatutin, Branching processes: variation , growth and extinction of populations. Cambridge Studies in Adaptive Dynamics, 2005.
DOI : 10.1017/CBO9780511629136

. Har48 and T. E. Harris, Branching processes, Ann. Math. Statistics, vol.19, pp.474-494, 1948.

. Har51 and T. E. Harris, Some mathematical models for branching processes, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, pp.305-328, 1950.

T. E. Harris, The theory of branching processes, 1963.
DOI : 10.1007/978-3-642-51866-9

C. R. Hea65-]-heathcote, A branching process allowing immigration, J. Roy. Statist. Soc. Ser. B, vol.27, pp.138-143, 1965.

C. Jacob, L. Maillard-teyssier, J. B. Denis, and C. Bidot, A branching process approach for the propagation of the Bovine Spongiform Encephalopathy in Great-Britain, Branching processes and their Applications, pp.227-242, 2010.
DOI : 10.1007/978-3-642-11156-3_16

C. Jacob, Conditional least squares estimation in nonstationary nonlinear stochastic regression models, The Annals of Statistics, vol.38, issue.1, pp.566-597, 2010.
DOI : 10.1214/09-AOS733

C. Jacob and S. Pénisson, A general multitype branching process with age, memory and population dependence, 2010.

P. Jagers, Branching processes with biological applications, Wiley Series in Probability and Mathematical Statistics -Applied Probability and Statistics, 1975.

P. P. Jagers, F. C. Klebaner, and S. Sagitov, Some notes on the history of branching processes, from my perspective . Lecture at the Oberwolfach Symposium on Random Trees On the path to extinction, PNAS, vol.104, pp.18-24, 2007.

P. Jagers and A. N. Lagerås, General branching processes conditioned on extinction are still branching processes, Electronic Communications in Probability, vol.13, issue.0, pp.540-547, 2008.
DOI : 10.1214/ECP.v13-1419

A. Joffe, On the Galton-Watson Branching Process with Mean Less than One, The Annals of Mathematical Statistics, vol.38, issue.1, pp.264-266, 1967.
DOI : 10.1214/aoms/1177699079

A. Joffe and M. Métivier, Weak convergence of sequences of semimartingales with applications to multitype branching processes, Advances in Applied Probability, vol.94, issue.01, pp.20-65, 1986.
DOI : 10.2307/3212499

A. Joffe and F. Spitzer, On multitype branching processes with ?? ??? 1, Journal of Mathematical Analysis and Applications, vol.19, issue.3, pp.409-430, 1967.
DOI : 10.1016/0022-247X(67)90001-7

K. Kawazu and S. Watanabe, Branching Processes with Immigration and Related Limit Theorems, Theory of Probability & Its Applications, vol.16, issue.1, pp.34-51, 1971.
DOI : 10.1137/1116003

N. Keilau78-]-keiding and S. L. Lauritzen, Marginal maximum likelihood estimates and estimation of the offsprings mean in a branching process, Scand. J. Statist, vol.5, pp.106-110, 1978.

D. G. Kendall, Branching Processes Since 1873, Journal of the London Mathematical Society, vol.1, issue.1, pp.385-486, 1966.
DOI : 10.1112/jlms/s1-41.1.385

A. N. Kolmogorov, Zur Lösung einer biologischen Aufgabe, Comm. Math. Mech. Chebyshev Univ. Tomsk, vol.2, issue.1, pp.1-12, 1938.

A. N. Kolmogorov and N. A. Dmitriev, Branching stochastic processes, C. R. (Doklady) Acad. Sci. URSS (N.S.), vol.56, pp.5-8, 1947.

A. Lambert, Quasi-Stationary Distributions and the Continuous-State Branching Process Conditioned to Be Never Extinct, Electronic Journal of Probability, vol.12, issue.0, pp.420-446, 2007.
DOI : 10.1214/EJP.v12-402

J. Lamp67-]-lamperti, The Limit of a Sequence of Branching Processes, Zeitschrift f??r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.35, issue.4, pp.271-288, 1967.
DOI : 10.1007/BF01844446

J. Laney68-]-lamperti and P. Ney, Conditioned branching process and their limiting diffusions, Theory Probab. Appl, vol.13, pp.126-137, 1968.

[. Gall, J. F. , L. Jan, and Y. , Branching processes in L??vy processes: the exploration process, The Annals of Probability, vol.26, issue.1, pp.213-252, 1998.
DOI : 10.1214/aop/1022855417

Z. H. Li, Asymptotic Behaviour of Continuous Time and State Branching Processes, Journal of the Australian Mathematical Society, vol.27, issue.01, pp.68-84, 2000.
DOI : 10.1007/BF00536275

T. Lin72-]-lindvall, Convergence of critical Galton-Watson branching processes, Journal of Applied Probability, vol.9, issue.02, pp.445-450, 1972.
DOI : 10.1007/BF01844446

P. Man61-]-mandl, Spectral theory of semi-groups connected with diffusion processes and its application, Czechoslovak Math. J, vol.11, pp.558-569, 1961.

C. Mod71-]-mode, Multitype Branching Processes, Theory and Applications. Modern Analytic and Computational Methods in Science and Mathematics, issue.34, 1971.

Y. Ogu75-]-ogura, Asymptotic behavior of multitype Galton-Watson processes, Journal of Mathematics of Kyoto University, vol.15, issue.2, pp.251-302, 1975.
DOI : 10.1215/kjm/1250523066

A. G. Pak03-]-pakes, Ch. 18. Biological applications of branching processes, Handbook of Statist, vol.21, pp.693-773, 2003.
DOI : 10.1016/S0169-7161(03)21020-8

A. G. Pak09-]-pakes, M. Ahsanullah, and G. P. Yanev, Conditional limit theorems for continuous time and state branching processes, Records and Branching Processes, pp.63-103, 2009.

O. Perron, Zur Theorie der Matrices, Mathematische Annalen, vol.64, issue.2, pp.248-263, 1907.
DOI : 10.1007/BF01449896

[. Rao and B. L. , Semimartingales and their statistical inference, Monographs on Statistics and Applied Probability, vol.83, 1999.

M. P. Quidur77-]-quine and P. Durhamn, Estimation for multitype branching processes, Journal of Applied Probability, vol.14, issue.04, pp.829-835, 1977.
DOI : 10.1214/aop/1176996137

R. Rebolledo, Central limit theorems for local martingales. Probab. Theory Relat, pp.269-286, 1980.

S. Roelly and A. Rouault, Processus de Dawson-Watanabe conditionné par le futur lointain, C. R. Acad. Sci. Paris Sér. I Math, vol.309, pp.867-872, 1989.

J. M. Ry?ov and A. V. Skorohod, Homogeneous branching processes with a finite number of types and with continuously changing mass, Teor. Verojatnost . i Primenen, vol.15, pp.722-726, 1970.

E. Sen67-]-seneta, The Galton-Watson process with mean one, Journal of Applied Probability, vol.5, issue.03, pp.489-495, 1967.
DOI : 10.1007/BF02415428

E. Sen73-]-seneta, Non-negative matrices -An introduction to theory and applications, 1973.

E. Senver66-]-seneta, V. , and D. , On quasi-stationary distributions in discrete-time Markov chains with a denumerable infinity of states, Journal of Applied Probability, vol.1, issue.02, pp.403-434, 1966.
DOI : 10.1093/qmath/13.1.7

E. Senver68-]-seneta, V. , and D. , On the asymptotic behaviour of subcritical branching processes with continuous state space, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.3, issue.3, pp.212-225, 1968.
DOI : 10.1007/BF00536275

. Sew51 and B. A. Sewastjanow, The theory of branching random processes, Nauk (N.S.), vol.46, pp.47-99, 1951.

. Smiwi69, W. L. Smith, and W. E. Wilkinson, On branching processes in random environments, Ann. Math. Statist, vol.40, pp.814-827, 1969.

R. L. Twe75-]-tweedie, Sufficient conditions for ergodicity and recurrence of Markov chains on a general state space. Stochastic Process, Appl, vol.3, pp.385-403, 1975.

R. L. Twe83-]-tweedie, The existence of moments for stationary Markov chains, Journal of Applied Probability, vol.38, issue.01, pp.191-196, 1983.
DOI : 10.1007/BF00534764

G. A. Wells, A. C. Scott, C. T. Johnson, R. F. Gunning, R. D. Hancock et al., A novel progressive spongiform encephalopathy in cattle, Veterinary Record, vol.121, issue.18, pp.419-420, 1987.
DOI : 10.1136/vr.121.18.419

T. Yawat71-]-yamada and S. Watanabe, On the uniqueness of solutions of stochastic differential equations, Journal of Mathematics of Kyoto University, vol.11, issue.1, pp.155-167, 1971.
DOI : 10.1215/kjm/1250523691